Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 47, NWS Kansas City, MO

August 26, 20095 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Aug 26, 2009, 10:40 PM CDT for 5 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2009, 10:40 PM CDT (03:40 UTC)
Expired
Aug 27, 2009, 2:30 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Grundy County, MO, Harrison County, MO, Mercer County, MO, Putnam County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 154 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1898 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 270340
FFWEAX
MOC079-081-129-171-211-270730-
/O.NEW.KEAX.FF.W.0047.090827T0340Z-090827T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 PM CDT WED AUG 26 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
  PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR HAS ESTIMATED THAT 1 TO 2 INCHES OF RAIN HAS 
  FALLEN SINCE 9 PM. THIS AREA OF RAINFALL HAS FALLEN ON AREAS 
  ALREADY SATURATED FROM PREVIOUS RAINFALL. THUNDERSTORMS ARE EXPECTED
  IN THE WARNED AREA THROUGH MIDNIGHT WITH ADDITIONAL RAINFALL AMOUNTS
  OF 1 TO 2 INCHES POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BETHANY...UNIONVILLE...CAINSVILLE...EAGLEVILLE...GILMAN CITY...
  MERCER...PRINCETON...RIDGEWAY AND SPICKARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4058 9284 4040 9289 4028 9318 4025 9358
      4014 9374 4014 9415 4057 9396

$$

DB
2 follow-up statements
000 
WGUS73 KEAX 270615
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT THU AUG 27 2009

MOC079-081-129-171-211-270730-
/O.CON.KEAX.FF.W.0047.000000T0000Z-090827T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRUNDY MO-SULLIVAN MO-HARRISON MO-MERCER MO-PUTNAM MO-
115 AM CDT THU AUG 27 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR PUTNAM...MERCER...
EASTERN HARRISON...NORTHWESTERN SULLIVAN AND NORTHWESTERN GRUNDY
COUNTIES UNTIL 230 AM CDT...

AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RAINFALL ESTIMATES THUS FAR ACROSS THE WARNED AREA ARE RANGING FROM 
2 TO 3 INCHES. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BETHANY...UNIONVILLE...CAINSVILLE...EAGLEVILLE...MERCER...PRINCETON
AND RIDGEWAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4058 9284 4040 9289 4028 9318 4025 9358
      4014 9374 4014 9415 4057 9396

$$

CUTTER
000 
WGUS73 KEAX 270731
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 AM CDT THU AUG 27 2009

MOC079-081-129-171-211-270742-
/O.EXP.KEAX.FF.W.0047.000000T0000Z-090827T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRUNDY MO-SULLIVAN MO-HARRISON MO-MERCER MO-PUTNAM MO-
231 AM CDT THU AUG 27 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PUTNAM...MERCER...
EASTERN HARRISON...NORTHWESTERN SULLIVAN AND NORTHWESTERN GRUNDY 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT...BUT THIS WARNING 
HAS BEEN REPLACED BY A GENERAL FLOOD WARNING THAT IS IN EFFECT 
THROUGH NOON TODAY.  

THE HEAVY RAIN FROM THE EARLIER THUNDERSTORM ACTIVITY HAS ENDED OVER 
THE WARNED AREA. THE THREAT OF FLASH FLOODING IN THE WARNED AREA HAS 
COME TO AND END AS A RESULT...BUT SLOW RESPONDING STREAMS AND CREEKS 
MAY STILL SPILL OUT OF THERE BANKS AS RUNOFF FROM THE STORMS 
CONTINUES THROUGH THE MORNING HOURS. IF ANY FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4058 9284 4040 9289 4028 9318 4025 9358
      4014 9374 4014 9415 4057 9396

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 6:40 PM CDT, 4 hours earlier.

Area forecast discussion, Aug 26, 6:40 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT WED AUG 26 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

VERY IMPRESSIVE MCV...AS A RESULT OF THE PREVIOUS OVERNIGHT
CONVECTIVE COMPLEX CONTINUES TO SPIN EAST THROUGH WRN IOWA...WITH A
SIGNIFICANT CONTRIBUTION TO LARGE SCALE SUBSIDENCE IN ITS WAKE.
ACTUAL SYNOPTIC SFC FRONT HAS MOVED VERY LITTLE IN THE PAST 24
HOURS...AND CONTINUES TO LINGER ROUGHLY ALONG A KOMA-KP28 LINE. AN
OUTFLOW BOUNDARY...WHILE BEGINNING TO WASH OUT IN THE WARM
SECTOR...APPEARS HUNG FROM NEAR THE KANSAS CITY METRO THROUGH SOUTH
CNTRL KANSAS. UPSTREAM IN THE MIDLEVELS...MAIN SHORTWAVE HAS EDGED
EAST INTO NRN COLORADO (FEELING THE INFLUENCE OF ENERGY PUSHING
ONSHORE THROUGH WRN CANADA)...WHILE A FAR MORE SUBTLE CONVECTIVELY
INDUCED RIPPLE SHEARS NORTHEAST THROUGH NORTHEAST NEW MEXICO IN THE
SUBTROPICAL PLUME BECOMING MORE DISASSOCIATED WITH TS IGNACIO.

WHILE NO INDIVIDUAL DETERMINISTIC MODEL CAN BE PREFERRED THIS CYCLE
DUE TO NUMEROUS CONVECTIVE SCHEME FEEDBACK AND TIMING ISSUES...A
BROAD BLEND OF THE 12Z GFS (MAINLY ADDRESSING PLACEMENT
ISSUES)...12Z ECMWF (ADDRESSING TIMING ISSUES)...AND ESPECIALLY THE
4KM WRF-NMM (DETAILS HERE FIT CONCEPTUAL MODELS THE BEST) WAS
UTILIZED FOR THIS FORECAST PACKAGE. CLEARLY...THE GREATEST REGION OF
MOISTURE CONVERGENCE...INSTABILITY...AND LIFT LIES FROM SOUTH
CENTRAL KANSAS THROUGH NWRN OKLAHOMA. OTHER THAN THE POSSIBILITY OF
A FEW FRONTOGENETICAL/ISENTROPIC BANDS OVER FAR NWRN MISSOURI THIS
AFTERNOON AND EVENING...FEEL THE MAIN CONVECTIVE INITIATION AND
COMPLEX GENERATION WILL OCCUR IN THIS SRN KANSAS AREA. LIKE THE GFS
POSITIONING IDEA PROPAGATING THE COMPLEX ALONG THE EFFECTIVE
BOUNDARY JUST SOUTH OF I-35...THEN ACROSS INTO CNTRL MISSOURI
(ALTHOUGH MODEL TIMING IS FAR TOO SLOW). GIVEN THE WEAK FLOW
ALOFT...AND THE MAIN WAVE POSITION STILL FAR TO THE WEST...WILL NEED
TO MONITOR EXCESSIVE RAINFALL POTENTIAL THIS EVENING AND OVERNIGHT
AS LLJ INCREASES AND FOCUSES LIFT ALONG THE EFFECTIVE FRONT.
HOWEVER...FEEL GREATEST THREAT WILL REMAIN BOTH NORTHEAST AND
SOUTHWEST OF THE FORECAST AREA...SO NO HEADLINES ARE PLANNED.

PRIMARY NRN COLORADO WAVE WILL EJECT INTO THE LOWER MISSOURI RIVER
VALLEY THURSDAY...AND THE COMBINATION OF RESIDUAL BOUNDARY LAYER
MOISTURE AND CAA ALOFT MAY PROVIDE A FAVORABLE THERMODYNAMIC PROFILE
TO FURTHER SHOWER AND TSTM DEVELOPMENT. HOWEVER...THE INFLUENCE OF
ANY MORNING CONVECTIVE COMPLEX MAY ACT TO PROVIDE SUFFICIENT DEEP
LAYER SUBSIDENCE TO PRECLUDE PRECIPITATION CHANCES...SO HAVE CUT
POPS SOMEWHAT DURING THE DAYLIGHT HOURS. IN ALL LIKELIHOOD...DEEP
SYNOPTIC SCALE DOWNGLIDE AND SUBSIDENCE ON THE BACK SIDE OF THE
MIDLEVEL SHORTWAVE WILL FOCUS PRECIPITATION EAST OF THE FORECAST
AREA BY THURSDAY NIGHT...THOUGH HAVE KEPT SMALLER POPS IN THE
FORECAST FOR THE TIME BEING SHOULD THE WAVE BECOME MUCH SLOWER.

HAVE INCORPORATED A ROUGH NUMERICAL GUIDANCE BLEND FOR
TEMPERATURES...FALLING AT OR JUST ABOVE THE ENSEMBLE MEAN FORECAST.
OBVIOUSLY...BOUNDARY POSITION AND CONVECTIVE CLOUD DEBRIS WILL HAVE
A VERY LARGE IMPACT ON HIGHS...THOUGH PREFERRED A SOLUTION CLOSER TO
THE COOLER GUIDANCE OVERALL.

21

MAIN CHALLENGE FOR THE LATER PORTIONS OF THE FORECAST CONTINUE TO
CENTER AROUND THE WEEKEND COOL DOWN AND THEN A RECOVERY FOR EARLY
NEXT WEEK.

FRIDAY:
A FEW SHOWERS MAY LINGER ACROSS OUR EASTERN ZONES INTO THE DAYTIME
HOURS OF FRIDAY...IN THE VICINITY OF THE UPPER SHORTWAVE AND THE
850MB FRONT. NEWEST MODEL RUNS HAVE SPED THINGS UP A BIT SO PRECIP
CHANCES WOULD LIKELY END BY THE AFTERNOON. HIGHS CONTINUE TO BE
TRICKY FOR FRIDAY AS THE EASTERN HALF OF THE AREA WILL BE STUCK
UNDER CLOUDINESS FOR A GOOD CHUNK OF THE DAY WHILE SOME BREAKING OF
THE CLOUDS IS LIKELY ACROSS OUR WEST. HOWEVER...MODEST COOL
ADVECTION WILL COMPETE WITH THE LATE AUGUST INSOLATION. SO HAVE
ARRANGED A TEMPERATURE GRADIENT FROM GENERALLY WEST TO EAST WITH
WARMEST TEMPERATURES ACROSS THE WESTERN THIRD OF THE FORECAST AREA.
OVERALL CONFIDENCE FOR FRIDAY IS STILL SOMEWHAT LOW.

SATURDAY THOUGH MONDAY:
MODELS HAVE SHOWN GOOD RUN TO RUN CONSISTENCY MOVING A STRONG TROUGH
THROUGH THE NORTHERN TIER STATES INTO THE GREAT LAKES/SOUTHERN
ONTARIO REGION THROUGH THE WEEKEND. ONE MAIN DIFFERENCE WITH THE
NEWEST VERSION OF THE ECMWF IS A MORE NORTHERN TRACK AND MAYBE A BIT
MORE PROGRESSIVE. IT ALSO SEEMS DEEPER AND A LITTLE MORE ENERGETIC
THAN ITS GFS COUNTERPART. THE GFS TAKES THE MAIN ENERGY ASSOCIATED
WITH THIS TROUGH AND KEEPS IT IN ONTARIO AND QUEBEC BUT IT ALSO
ROTATES A SECOND PV ANOMALY SOUTHWARD INTO THE MIDWEST. THE RESULT
OF THIS IS A SLIGHTLY DRIER AIRMASS AND A STRONGER SURFACE HIGH BY
MONDAY MORNING. THE 12Z/26TH VERSION OF THE ECMWF SHOWS DECENT
SIMILARITIES TO THE THE 12/26TH GFS THOUGH IT STILL IS NOT AS
DRY/COOL BY MONDAY MORNING. PREFERENCE WITH THIS SYSTEM HAS BEEN THE
ECMWF BUT WITH THE GFS COMING IN COOLER A BLEND OF THE TWO SEEM
APPROPRIATE AT THIS TIME SINCE THE SURFACE HIGH PRESSURE IS
ORIGINATING IN THE NORTHERN CANADIAN PRAIRIES OF NORTHERN
SASKATCHEWAN/MANITOBA. WITH THAT SAID CONTINUED WITH COOLER LOWS FOR
MONDAY THOUGH NOT AS COLD AS THE GFS AND A BIT COOLER THAN THE
ECMWF. THIS GIVES FORECAST LOWS RANGING FROM THE UPPER 40S IN
NORTHERN MISSOURI TO THE LOWER 50S IN EAST CENTRAL KANSAS. ONLY A
MODEST WARM UP IS EXPECTED AT THIS TIME BY MONDAY AFTERNOON WITH
STILL RELATIVELY COOL TEMPERATURES ALOFT AND HIGH PRESSURE STILL
ENTRENCHED IN THE MIDWEST. CONFIDENCE IS HIGH FOR THIS PERIOD.

TUESDAY THROUGH WEDNESDAY:
BY THE MIDDLE OF THE WEEK THE SURFACE HIGH MOVES FAR ENOUGH EAST
THAT WE RETURN TO A SOUTHERLY FLOW AND TEMPERATURES ALOFT BEGIN TO
WARM. THIS WILL ALLOW FOR MODERATING TEMPERATURES. HIGHS WILL RETURN
TO THE LOW TO MID 80S AND IF CURRENT TRENDS PERSIST HIGHS BACK TO
THE MIDDLE TO UPPER 80S...PARTICULARLY ACROSS OUR WESTERN FORECAST
AREA WILL BE LIKELY. CONFIDENCE IS MEDIUM.

CDB

&&

.AVIATION...

CHALLENGING CONVECTIVE FORECAST THE NEXT 24 HOURS. A VERY WEAK
BOUNDARY HAS DRIFTED TO THE SOUTHEAST OF THE TERMINALS THIS EVENING.
AS A RESULT...IT APPEARS THAT THE CONVECTIVE THREAT IS MINIMAL THIS EVENING.
THE CONCERN IS AN ELEVATED BOUNDARY FM XTRM NWRN MO SW TO WRN OKLA.
THIS BOUNDARY WAS TRIGGERING SCT CONVECTION. MODELS HAVE BEEN
BASICALLY USELESS IN DETERMINING TIMING OF CONVECTION.
HOWEVER...EXPECT ONLY A SLOW EWD DRIFT OF THE ELEVATED BOUNDARY AS
THE UPPER LEVEL TROUGH FM WRN NEB TO WRN KS DRIFTS EWD. AT THIS
TIME...BELIEVE THE BEST BET FOR CONVECTION IS LATE TONIGHT AND THURS
MORNING. MVFR CIGS WILL PROBABLY ACCOMPANY THE CONVECTIVE THREAT AS
THE LOW LEVELS WILL REMAIN QUITE MOIST. CANNOT RULE OUT A PERIOD OF
IFR NEAR OR THE TIME OF THE BEST CONVECTIVE THREAT.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Aug 26, 12:54 PM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT WED AUG 26 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1254 PM CDT WED AUG 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL EXIT NORTHEAST MISSOURI EARLY THIS
AFTERNOON...WITH NO SEVERE WEATHER EXPECTED.

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE LATE THIS
AFTERNOON THROUGH THIS EVENING ACROSS FAR NORTHWEST MISSOURI...IN
ADDITION TO THUNDERSTORMS MOVING INTO EASTERN KANSAS AND WESTERN
MISSOURI FROM THE CENTRAL KANSAS REGION. NO SEVERE WEATHER IS
EXPECTED...THOUGH SOME OF THESE STORMS MAY PRODUCE LOCALLY EXCESSIVE
RAINFALL THROUGH THE EVENING AND OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY BE ONGOING OVER PARTS OF THE OUTLOOK AREA THURSDAY
MORNING...WITH ADDITIONAL DEVELOPMENT OF ISOLATED STORMS THURSDAY
AFTERNOON POSSIBLE. NO SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 11:48 PM CDTAreal Flood AdvisoryEAXDaviess, Grundy, Livingston6 hr
Aug 27, 9:20 AM CDTRiver Flood WarningEAXLinn, Livingston49 hr
Aug 27, 3:35 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston3 days

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.